# SDR AU980321

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Rotol R333482F12
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Vibration
- Location: Rt Eng
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE VIBRATION.  PROPELLER CHANGED AS A PRECAUTION.
